Existence of quasi-arcs

John M. Mackay*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)

Abstract

We show that doubling, linearly connected metric spaces are quasi-arc connected. This gives a new and short proof of a theorem of Tukia.

Original languageEnglish
Article numberPII S0002-9939(08)09444-6
Pages (from-to)3975-3981
Number of pages7
JournalProceedings of the American Mathematical Society
Volume136
Issue number11
DOIs
Publication statusPublished - 2008

Keywords

  • bounded turning
  • quasi-arc
  • linearly connected

Cite this